MAUDE Adverse Event Report: CORENTEC CO., LTD. LOSPA TOTAL KNEE REPLACMENT SYSTEM; TOTAL KNEE REPLACEMENT SYSTEM COMPONENTS

CORENTEC CO., LTD. LOSPA TOTAL KNEE REPLACMENT SYSTEM; TOTAL KNEE REPLACEMENT SYSTEM COMPONENTS
Model Number 01.10.007
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Arthralgia (2355); Joint Swelling (2356); Limited Mobility Of The Implanted Joint (2671)
Date of Event 09/09/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is in reference to the event described by mw5061452.Patient contacted corentec via phone call to report an event on (b)(6) 2015.Patient indicated that she had undergone a total knee arthroplasty procedure in the (b)(6) 2012 timeframe.The caller stated that her "knee was crooked and painful", and indicated that it was later revised by an alternate surgeon in the (b)(6) 2014.Patient subsequently forwarded two documents to corentec that provided surgeon information and the intraoperative device use report.The indicated catalog number on the device use report was for a lospa femoral - left implant where the intraoperative report indicated "body site: knee right', thereby raising the possibility of a discrepancy in component laterality.Corentec identified this discrepancy and initiated a product review.Device history record (dhr) was reviewed in order to confirm coincidence of lospa femoral labeling, catalog number, and quality assurance records.The implanted part and label was confirmed to be left, and it was determined that the device was manufactured to specification.Additionally, corentec requested post-operative radiographs from the patient confirming that the primary tka surgery was performed on the patient's left knee.Additionally, a review of the dhr records of the other tka components implanted was performed (tibial baseplate, tibial insert, patellar component), and determined that all were manufactured to specification.A review of corentec's customer complaint histories was undertaken and did not identify any similar events, or any other event for the reported lot.Results of this investigation were shared with the patient, and no further response was received, till date.Hence the cause of the event could not be determined due to insufficient information.Further information is required such as product return, primary and revisionary operation report along with pre/post-op x-rays, and follow-up notes for patient.No further investigation can be undertaken at this time.This report will be reopened, if additional information becomes available in the future.Additional information: mw5061452 stated six (6) device information, however device-6 - bone cement is not a product manufactured or distributed by corentec.Device-1 component patellar (part no.01.10.961) was implanted.Device-2 component patellar (part no.01.10.981) was not implanted as confirmed by the hospital's reporting sheet.Therefore, this report does not include device-2.
 
Event or Problem Description
The patient had a total knee replacement in (b)(6) 2012.And then, the patient stated that her knee was crooked, swollen and painful.On (b)(6) 2014, she had revision with other company's products, and was still in severe pain and trouble in walking.

Brand Name
LOSPA TOTAL KNEE REPLACMENT SYSTEM
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM COMPONENTS
Manufacturer (Section D)
CORENTEC CO., LTD.
12, yeongsanhong 1-gil
ipjang-myeon, seobuk-gu
cheonan-si, chungcheongnam-do 31056
KS  31056
MDR Report Key5693646
Report Number3009106092-2016-00001
Device Sequence Number179610
Product Code JWH
UDI-Device Identifier08806373820182
UDI-Public08806373820182
Combination Product (Y/N)N
PMA/510(K) Number
K110404
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2014
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 04/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model Number01.10.007
Device Catalogue Number01.10.007
Device Lot Number111011011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2015
Initial Report FDA Received Date06/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR